# SDR IPXA2023021691060

- Difficulty date: January 3, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,329 hours, 14,016 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22141261151
- Part serial: 1021001
- Condition: Gouged
- Location: #2 Eng I/B T/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CD783464 #2 ENGINE I/B T/R AT THE 8 OCLOCK POSITION HAS TEMP REPAIR (ZONE TS2) ACCOMPLISH PERMANENT REPAIR.WORKED PER EA300-7830-27-A3117 REV AND UPS EO A300-7830-85680-A.
